# SDR AWXA200600962

- Difficulty date: May 23, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,524 hours, 7,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5910497 - DURING BC-4 CHECK, DISCOVERED LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK Y1292 - 4 POINT - FR 43+4 INCH, FR 44+6 INCH, FR 45+8 INCH, FR 46-4 INCH.  MAINT REPLACED SEAT TRACK LOCATED ON FR 41 TO FR 47 Y1292 IAW SRM A319 51-71-11.
